# SDR FDEA201107283014

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,715 hours, 47,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550447
- Condition: Corroded
- Location: Zone 100
- Part time: 74,715 hours, 47,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE SKIN AT BS 1167-1181 STR 27R.   COMPLIED WITH EA 7-5330-152417 BY  TRIMING OUT THE SUBJECT SKIN AND INSTALLED A REPAIR DOULBER AND STRUCTURAL FILLER.
